# SDR CHQA20120426142

- Difficulty date: April 26, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 17,437 hours, 15,149 cycles
- Engine: Allsn AE3007A
- Engine time: 25,848 hours, 20,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 1452841003
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION WAS FOUND ON THE PASSENGER DOOR FORWARD FRAME INTERNAL AT SECOND STOP FROM THE TOP. THE FORWARD FRAME ON THE PASSENGER DOOR WAS REPLACED IN ACCORDANCE WITH ETD 2012-145-006034.
